MathSciNet Relay Station
MathSciNet bibliographic data
MR3522808 49J53 (47J20)
Ahmad, Iqbal; Ahmad, Rais; Iqbal, Javid A resolvent approach for solving a set-valued variational inclusion problem using weak-RRD set-valued mapping. Korean J. Math. 24 (2016), no. 2, 199–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement